# SDR ASAA0843586

- Difficulty date: September 12, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465349
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHEAR TIE CORRODED AT STA 520 BETWEEN STA 28R AND 28L.  REMOVED DAMAGED SHEAR TIE, FABRICATED, LOCATED, DRILLED AND INSTALLED REPLACEMENT SHEAR TIE IAW B737 400 SRM 51 40 02 PG 2 4 AND DRW 65 46534.
